# SDR SWI2024050800394

- Difficulty date: March 14, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 44,670 hours, 38,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Bs 655-672
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMPENNAGE FS654.50 TO FS672.20  INTERCOSTAL 4L REPAIR IMPROPERLY INSTALLED   (C-CHECK RO 5/6/2024)   PERFORMED REPAIR PROPERLY AT FS654.50 TO FS672.20 ON INTERCOSTAL 4L REF  CRJ-200 SRM 51-42-06 , CRJ-200-SRM 51-42-13 , DWG 601R35003 REV -U,  DWG 601R35210 REV M AND REO 601R-53-61-8183 REV -- DATED 2024-04-15. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS
